# SDR AALA202404299160

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 91,624 hours, 11,352 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NO REPAIR DOCUMENTATION ON MAJOR REPAIR LIST FOR EXISTING REPAIR TO FUSELAGE SKIN BETWEEN STA 825 AND STA 846, BETWEEN S27L AND S29L. ACCOMPLISHED DETAILED VISUAL INSPECTION OF DOUBLER REPAIR.
